| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's screen intermittently turned completely pink and no clinical data could be seen.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through power cycling and bench testing without duplicating the report.An internal inspection of the display related cable connections did not find any discrepancies.The lcd color display cable was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.